MathSciNet Relay Station
MathSciNet bibliographic data
MR695042 28D20
Rudolph, Daniel J. An isomorphism theory for Bernoulli free $Z$-skew-compact group actions. Adv. in Math. 47 (1983), no. 3, 241–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement